Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Raleigh, NC

June 27, 2007Lee County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Jun 27, 2007, 1:59 PM EDT for Lee County, North Carolina. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2007, 1:59 PM EDT (17:59 UTC)
Expired
Jun 27, 2007, 2:45 PM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Lee County, NC

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1356 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
923 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KRAH 271759
SVRRAH
NCC105-271845-
/O.NEW.KRAH.SV.W.0151.070627T1759Z-070627T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
159 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LEE COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 245 PM EDT

* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES NORTHEAST OF CUMNOCK...OR ABOUT 8 MILES
  NORTH OF SANFORD.MOVEMENT WAS NEARLY STATIONARY. PENNY SIZED HAIL
  AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL NORTHERN LEE COUNTY NORTHEAST OF SANFORD
  
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.

LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
      3558 7906 3555 7905 3552 7899 3550 7899
      3543 7906

$$

DJF/MWS
3 follow-up statements
000 
WWUS52 KRAH 271818
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
215 PM EDT WED JUN 27 2007

NCC105-271845-
/O.CON.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
215 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN LEE COUNTY...

AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS IN 
EXCESS OF 58 MPH AND PENNY SIZED HAIL. THIS STORM WAS LOCATED 6 
MILES NORTHEAST OF CUMNOCK...OR ABOUT 8 MILES SOUTH OF PITTSBORO. 
THIS STORM WAS DRIFTING TO THE SOUTHEAST AROUND 5 MPH.

LOCATIONS IMPACTED INCLUDE RURAL NORTHEASTERN LEE COUNTY... BETWEEN 
US HIGHWAYS ONE AND FOUR TWENTY ONE.

PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. 
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST 
OFFICE IN RALEIGH.

LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
      3558 7906 3555 7905 3552 7899 3550 7899
      3543 7906

$$

MWS
000 
WWUS52 KRAH 271841
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
234 PM EDT WED JUN 27 2007

NCC105-271845-
/O.CON.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
234 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM EDT
FOR NORTHEASTERN LEE COUNTY...

AT 231 PM EDT...A DOPPLER RADAR INDICATED THE THUNDERSTORM THAT 
PROMPTED THE WARNING WAS WEAKENING. HOWEVER... DAMAGING WIND GUSTS 
MAY STILL OCCUR AS THE STORM CONTINUES TO WEAKEN. THE STORM WAS 
LOCATED ABOUT 3 MILES NORTHEAST OF SANFORD...DRIFTING SOUTHEAST AT 5 
MPH.

THIS THUNDERSTORM PRODUCED A 50 MPH WIND GUST AT THE SANFORD LEE 
COUNTY REGIONAL AIRPORT AROUND 220 PM. 

IN ADDITION TO STRONG WIND GUSTS... THIS THUNDERSTORM HAS PRODUCED 
ONE TO ONE AND ONE HALF INCHES OF RAIN ALONG AND EAST OF US HIGHWAY 
ONE. BRIEF BUT SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS IS 
LIKELY. MOTORISTS ARE URGED TO SLOW DOWN.



LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
      3558 7906 3555 7905 3552 7899 3550 7899
      3543 7906

$$

MWS
000 
WWUS52 KRAH 271852
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
248 PM EDT WED JUN 27 2007

NCC105-271858-
/O.EXP.KRAH.SV.W.0151.000000T0000Z-070627T1845Z/
LEE NC-
248 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEE COUNTY
EXPIRED AT 245 PM EDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS CONTINUED TO 
WEAKEN... THEREFORE THE WARNING WAS ALLOWED TO EXPIRE. HOWEVER.. 
STRONG THUNDERSTORMS WILL CONTINUE TO DRIFT SOUTH ACROSS CENTRAL LEE 
COUNTY... INCLUDING THE CITY OF SANFORD THROUGH 345 PM. THESE 
THUNDERSTORMS MAY PRODUCE WIND GUSTS UP TO 35 MPH AS THEY DRIFT 
SOUTHWARD.

ONE TO ONE AND ONE HALF INCHES OF RAIN HAS ALONG AND EAST OF US 
HIGHWAY ONE. BRIEF BUT SIGNIFICANT PONDING OF WATER ON AREA ROADWAYS 
IS LIKELY. MOTORISTS ARE URGED TO SLOW DOWN.


LAT...LON 3553 7925 3556 7923 3555 7921 3562 7913
      3558 7906 3555 7905 3552 7899 3550 7899
      3543 7906

$$

MWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:19 AM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jun 27, 11:19 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
1119 AM EDT WED JUN 27 2007

.SYNOPSIS...

STRONG UPPER RIDGING WILL BE OVERHEAD OF CENTRAL NC THIS AFTERNOON
THROUGH THURSDAY. AT THE SURFACE... HIGH PRESSURE OVER BERMUDA
WILL EXTEND WESTWARD ACROSS NORTH CAROLINA THIS AFTERNOON INTO
THURSDAY. HOT HUMID CONDITIONS WILL CONTINUE THROUGH THURSDAY WITH
ONLY ISOLATED DIURNAL THUNDERSTORMS EXPECTED.

A PRE-FRONTAL TROUGH WILL APPROACH FROM THE NORTH FRIDAY
AFTERNOON... WITH A COLD FRONT EXPECTED TO MOVE INTO THE STATE
EARLY SATURDAY. THE CHANCE OF THUNDERSTORMS WILL INCREASE FROM
THE NORTH FRIDAY AFTERNOON AND NIGHT.
&&

.NEAR TERM /THROUGH TONIGHT/...

WE WILL CONTINUE TO ADVERTISE THE BEST CHANCE OF THUNDERSTORMS (30
POP) THIS AFTERNOON ALONG THE SE SANDHILLS AND COASTAL PLAIN
WHERE SCATTERED ACTIVITY IS EXPECTED TO DEVELOP. ISOLATED STORMS
ARE EXPECTED ELSEWHERE (POP 15 TO 20 PERCENT).

HEAT INDICES ARE STARTING TO CREEP INTO THE POTENTIAL WEATHER
HAZARDS THIS AFTERNOON... ESPECIALLY OVER THE SANDHILLS AND
COASTAL PLAIN (HEAT INDICES OF 95-100 EXPECTED).

WATER VAPOR IMAGERY WEDNESDAY MORNING INDICTED MID LEVEL DRYING
WAS SPREADING SW INTO CENTRAL NC FROM THE DELMARVA REGION. THERE
WAS STILL A WEAK SHEAR AXIS OVER THE FORECAST AREA... WHICH IS
EXPECTED TO REMAIN THIS AFTERNOON. OTHERWISE... UPPER LEVEL
TRIGGERS WERE LACKING FOR CONVECTION FOR CENTRAL NC.

THERE ARE A COUPLE OF FEATURES TO WATCH AT THE SURFACE. AN
APPALACHIAN LEE TROUGH EXTENDED ALONG THE FOOTHILLS. ANOTHER
SURFACE TROUGH WAS LOCATED OVER THE SE SANDHILLS AND COASTAL
PLAIN. THE LATE MORNING VISIBLE SATELLITE DATA INDICATED A DECENT
CUMULUS FIELD DEVELOPING ALONG THIS BOUNDARY WITH DECENT LOW LEVEL
CONVERGENCE. THIS WILL LIKELY BE THE AREA FOR CONVECTION
INITIATION THIS AFTERNOON. ELSEWHERE... MID LEVEL WARMING AND
DRYING ASSOCIATED WILL ACT TO LIMIT CONVECTIVE DEVELOPMENT TO ONLY
ISOLATED THIS AFTERNOON.

THE LOW LEVEL THICKNESS AND POSITION OF THE RIDGING SUPPORT HIGHS
IN THE MID 90S NE THIS AFTERNOON. SOME MID 90S SHOULD ALSO BE
PRESENT OVER THE SANDHILLS. DEW POINTS IN THE LOWER TO MID 70S AT
LATE MORNING... SHOULD MIX OUT A BIT THIS AFTERNOON... INTO THE
UPPER 60S TO AROUND 70. THIS WOULD GIVE HEAT INDICES OF 95 TO NEAR
100 OVER PORTIONS OF THE COASTAL PLAIN. THE HAZARDOUS WEATHER
OUTLOOK WILL BE UPDATED.

OTHERWISE... NO OTHER CHANGES NEEDED AT THIS TIME. -BADGETT
&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

CONTINUED HOT AND HUMID THROUGH THE PERIOD. CONVECTION APPEARS TO BE
ISOLATED THU THROUGH FRI MORNING AS NO DISCERNIBLE FEATURES NOTED TO
KEY CONVECTION OUTSIDE OF MODERATE INSTABILITY IN THE AFTERNOON
HOURS. MAX TEMPS WILL REMAIN IN THE 90-95 DEGREE RANGE THU...AND A
DEGREE OR TWO COOLER FRI AS POTENTIAL FOR CONVECTIVE DEBRIS
CLOUDINESS TO AFFECT THE NORTHERN COUNTIES FRI AFTERNOON. DEWPOINTS
EXPECTED TO BE A COUPLE OF DEGREES HIGHER THU INTO FRI. THIS WILL
LEAD TO HEAT INDEX VALUES NEAR 100 DEGREES IN THE SANDHILLS AND THE
COASTAL PLAIN FOR AN HOUR OR TWO THURSDAY AFTERNOON AND POSSIBLY
AGAIN FRI AFTERNOON.

A COLD FRONT ACROSS THE OH VALLEY INTO THE NORTHERN MID ATLANTIC
WILL SLIDE SE TOWARD CENTRAL NC LATE IN THE DAY FRI. APPEARS TO BE
ENOUGH CONFLUENCE BETWEEN 850 AND 700MB TO WARRANT A CHANCE POP
ACROSS THE NW THIRD FRI AFTERNOON WITH SLIGHT CHANCE ELSEWHERE.

BOUNDARY AND ASSOCIATED UPPER LEVEL SUPPORT GET CLOSER FRI NIGHT
WITH SURFACE BOUNDARY MOVING INTO THE NORTHERN COUNTIES AFTER SUNSET
(NAM FASTER WITH FRONT IN THE REGION BY 00Z SAT PREFER SLOWER GFS
WITH FRONT ACROSS THE NORTH AROUND/AFTER MIDNIGHT). WITH PRECIP
WATER VALUES NEAR OR EXCEEDING TWO INCHES COUPLED WITH DECENT
CONFLUENCE IN THE LOW AND MID LEVEL...EXPECT DECENT COVERAGE OF
CONVECTION FRI NIGHT. THUS HAVE GONE WITH A LIKELY POP FOR THE AREA
FRI NIGHT. WITH MOIST AIRMASS OVER REGION AND SOME POTENTIAL FOR
TRAINING CELLS...COULD SEE LOCALLY EXCESSIVE RAINFALL (MAINLY URBAN
AREAS ALONG AND NORTH OF HIGHWAY 64) FRI NIGHT.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
LITTLE CHANGE MADE TO FORECAST SUNDAY AND BEYOND.

STILL SOME UNCERTAINTY HOW FAST WILL CROSS CENTRAL NC SATURDAY. GFS
STILL SUGGEST FRONT EXITING THE SOUTHERN COUNTIES LATE SATURDAY
WHILE LATEST ECMWF CONTINUES TO ADVERTISE A SLOWER EXIT. FOR NOW
WILL USE A BLEND KEEPING POPS FAIRLY HIGH ACROSS THE SOUTHERN
COUNTIES SATURDAY WITH POPS DECREASING IN THE AFTERNOON ACROSS THE
NORTH.

NLY FLOW BEHIND BOUNDARY WILL BEGIN TO ADVECTION DRIER AND MORE
STABLE AIR INTO THE REGION SATURDAY NIGHT INTO SUNDAY. EXPECT DRY
WEATHER SUN INTO TUE. CAVEAT WOULD BE THAT IF ECMWF MORE CORRECT
THEN WOULD NEED TO HOLD INTO POPS/CLOUDS INTO EARLY SUN ACROSS THE
FAR SOUTH.

&&

.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
LITTLE CHANGE IN AVIATION FORECAST THROUGH THE NEXT 24 HOURS.

WIDESPREAD MVFR PRE-DAWN FOG EXPECTED THIS MORNING WITH SCATTERED
POCKETS OF IFR RESTRICTIONS WHERE HEAVY RAINFALL FELL THIS PAST
EVENING. OTHERWISE...WEAK WIND REGIME WILL CONTINUE WITH WINDS
PRIMARILY OUT OF THE SOUTH FROM 180-220 DEGREES. LARGE SCALE
SUBSIDENCE WILL KEEP DIURNALLY DRIVEN CONVECTION AT A
MINIMUM...FOCUSED ALONG THE MESOSCALE FEATURES OF THE LEE-SIDE
TROUGH IN THE WEST AND SEABREEZE BOUNDARY IN THE EAST. WITH BOTH THE
NAM AND GFS INDICATE AN AREA OF 700MB CONFLUENCE ACROSS THE
SOUTHEAST...WILL CARRY VCTS AT FAY AND CB TO CONVEY THREAT OF
AFTERNOON CONVECTION.

PREDAWN MVFR TO IFR FOG WILL CONTINUE THROUGH FRIDAY WITH THE THREAT
OF ISOLATED TO WIDELY SCATTERED AFTERNOON THUNDERSTORMS AGAIN ON
THURSDAY.  THE LARGEST POTENTIAL OF IFR CONDITIONS AND THUNDERSTORMS
WILL COME FRIDAY EVENING THROUGH SATURDAY AS A COLD FRONT PUSHES
SLOWLY SOUTH ACROSS CENTRAL NORTH CAROLINA. WHILE FORCING APPEARS
FAVORABLE FOR WIDESPREAD THUNDERSTORM COVERAGE...NOCTURNAL FRONTAL
PASSAGE MAY TEND TO LIMIT COVERAGE. MOISTURE POOLING IN PRE-FRONTAL
WARM SECTOR...MAY ALSO RESULT IN LOW CEILING AND VISIBILITIES
SATURDAY MORNING.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...BADGETT
NEAR TERM...BADGETT
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...CBL
Hazardous weather outlook, Jun 27, 12:10 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
1210 PM EDT WED JUN 27 2007

NCZ007>011-021>028-038>043-073>078-083>086-088-089-281615-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1210 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HEAT INDICES WILL REACH AROUND 100 DEGREES THIS AFTERNOON OVER THE
SOUTHERN AND EASTERN PIEDMONT... SANDHILLS... AND COASTAL PLAIN.
THIS INCLUDES AREAS ALONG AND EAST OF A LINE EXTENDING FROM NEAR
WADESBORO TO SOUTHERN PINES... RALEIGH... AND HENDERSON.

ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON INTO
THE EARLY EVENING HOURS. ANY STORM THAT DEVELOPS WILL HAVE THE
POTENTIAL TO PRODUCE FREQUENT LIGHTNING... GUSTY WIND TO 45 MPH...
PEA SIZED HAIL... AND HEAVY RAINFALL. DUE TO WEAK STEERING FLOW...
THE STORMS WILL BE SLOW MOVERS... AND WILL PRODUCE VERY LOCALIZED 1
TO 2 INCHES OF RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ON

THE TEMPERATURES ON THURSDAY WILL AGAIN REACH THE MID 90S. THIS WILL
COMBINE WITH THE HUMIDITY WILL PUSH HEAT INDICES TO NEAR 100 DEGREES
FOR A COUPLE OF HOURS THURSDAY AFTERNOON OVER THE SOUTHEASTERN
PIEDMONT... SANDHILLS... AND COASTAL PLAIN.

FOR FRIDAY INTO SATURDAY...AN APPROACHING COLD FRONT WILL TRIGGER
THUNDERSTORMS LATE FRIDAY OVER THE NORTHERN PIEDMONT...AND ACROSS
THE REMAINDER OF CENTRAL NORTH CAROLINA FRIDAY NIGHT INTO THE
SATURDAY MORNING. THE THUNDERSTORM THREAT WILL BEGIN TO DIMINISH
FROM THE NORTH SATURDAY AFTERNOON. A FEW OF THE STORMS MAY BE BECOME
SEVERE...PRODUCING HAIL UP TO THE SIZE OF NICKLES AND WIND GUSTS
NEAR 60 MPH. THE STORMS WILL LIKELY PRODUCE NEARLY CONTINUOUS
LIGHTNING STRIKES AND VERY HEAVY RAINFALL.

THE STORMS FRIDAY AFTERNOON THROUGH SATURDAY ARE EXPECTED TO MOVE
NO FASTER THAN 20 MPH OR LESS. IF MORE THAN ONE STORM MOVES ACROSS
THE SAME LOCATION...EXCESSIVE RAINFALL COULD LEAD TO LOCALIZED
FLOODING...ESPECIALLY IN URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FRIDAY AFTERNOON AND NIGHT.

BADGETT/WSS

In the hours before

Special weather statement, Jun 27, 1:52 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
152 PM EDT WED JUN 27 2007

NCZ040-076-271845-
CHATHAM-LEE-
152 PM EDT WED JUN 27 2007

...STRONG THUNDERSTORMS WILL MOVE ACROSS CHATHAM AND LEE COUNTIES
THROUGH 245 PM EDT...

AT 152 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MONCURE...OR ABOUT 9 MILES NORTH OF SANFORD...DRIFTING EAST AT 5 MPH.

SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...MONCURE...
CUMNOCK... AND JORDAN LAKE.

GUSTY WINDS OF 30 TO 40 MPH...SMALL HAIL AND DEADLY
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS.

IF ON OR NEAR JORDAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 15 MILES
FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE
CAUGHT ON THE WATER IN A THUNDERSTORM

MWS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 2:56 PM EDTSevere Thunderstorm WarningRAHNash49 min
Jun 27, 3:20 PM EDTSevere Thunderstorm WarningRAHJohnston27 min
Jun 27, 3:53 PM EDTSevere Thunderstorm WarningRAHHalifax37 min
Jun 27, 4:28 PM EDTSevere Thunderstorm WarningRAHHalifax32 min
Jun 27, 4:39 PM EDTSevere Thunderstorm WarningRAHWarren22 min
Jun 27, 4:44 PM EDTSevere Thunderstorm WarningRAHMoore24 min
Jun 27, 5:00 PM EDTSevere Thunderstorm WarningRAHGuilford60 min
Jun 27, 5:04 PM EDTSevere Thunderstorm WarningRAHGranville48 min
Jun 27, 5:33 PM EDTSevere Thunderstorm WarningRAHForsyth42 min
Jun 27, 6:09 PM EDTSevere Thunderstorm WarningRAHGuilford36 min
Jun 27, 6:54 PM EDTSevere Thunderstorm WarningRAHGuilford54 min
Jun 27, 7:32 PM EDTFlash Flood WarningRAHGuilford118 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.